# SDR AALA202404169574

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 40,010 hours, 16,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT INBOARD FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT AT AFT RIGHT FIGHT FLIGHT ATTENDANT SEAT. FUNCATIONAL CHECK GOOD. PER AMM 25-64-00.
